# SDR 95ZZZX1982

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65473
- Make and model: Cessna 152
- Aircraft serial: 15281573
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH LYCOMING SB 518A, CRIMP NUT WAS FOUND TO BE LOOSE AND NOT MEET CRIMP DEPTH SPEC.
